# SDR USAA2009041490879

- Difficulty date: April 13, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 62,352 hours, 27,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 - PHX-LAS - EMERGENCY LIGHTS - FLOOR PROXIMITY LIGHT AT SEAT 26L HOUSING NOT ATTACHED TO SEAT.  RE-ATTACHED FLOOR PROXIMITY LIGHT HOUSING AT 26L.
